# SDR R61A201303130275

- Difficulty date: March 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 16,369 hours, 12,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LOWER EMERGENCY SLIDE ON L2 DOOR ATTACH BOLT CORRODED.  MAINTENANCE REMOVED AND REPLACED ATTACH BOLT IAW EMB 175 AMM 52-12-40.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
